Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Large compact separable spaces may all contain $ \beta {\bf N}$


Author: Alan Dow
Journal: Proc. Amer. Math. Soc. 109 (1990), 275-279
MSC: Primary 54A25; Secondary 03E35, 54D30
DOI: https://doi.org/10.1090/S0002-9939-1990-1010799-5
MathSciNet review: 1010799
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the Cohen model any compact separable space that does not contain $ \beta N$ has cardinality at most of the continuum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 03E35, 54D30

Retrieve articles in all journals with MSC: 54A25, 03E35, 54D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1010799-5
Keywords: Compact separable spaces, Cohen forcing
Article copyright: © Copyright 1990 American Mathematical Society